# SDR IPXA2018110235587

- Difficulty date: October 19, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 41,936 hours, 6,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B027588
- Condition: Cracked
- Location: Bs 2669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE RT FUSELAGE FRAME AT BS 2669.52, NEAR WL 320.  REPAIRED IAW SRID 4-4270931236, AND EO B747-5310-70484-A.
